# SDR REXA2021090300688

- Difficulty date: July 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Dr Assist Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PAX DOOR ASSIST MOTOR SUPPORT BRACKET CRACKED. REMOVED AND REPLACED PAX DOOR ASSIST MOTOR SUPPORT BRACKET IAW CRJ900 SRM 51-42-06 AND 51-42-15
